Illinois Journal of Mathematics

Functions which follow inner functions

Kenneth Stephenson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 259-266.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048238

Digital Object Identifier
doi:10.1215/ijm/1256048238

Mathematical Reviews number (MathSciNet)
MR528562

Zentralblatt MATH identifier
0414.30027

Subjects
Primary: 30D55
Secondary: 47B38: Operators on function spaces (general)

Citation

Stephenson, Kenneth. Functions which follow inner functions. Illinois J. Math. 23 (1979), no. 2, 259--266. doi:10.1215/ijm/1256048238. https://projecteuclid.org/euclid.ijm/1256048238


Export citation